# SDR SWAA2022042799467

- Difficulty date: February 26, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 59,781 hours, 35,184 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H UPPER WING PANEL SUPPORT BEAM FORWARD Z ANGLE BRACKET IS CRACKED / [01] R&R L/H UPPER WING PANEL SUPPORT BEAM FORWARD Z ANGLE BRACKET IN REF TO SOPM 20-50-18. NO FURTHER DEFECTS NOTED.
